# SDR CA020228002

- Difficulty date: January 23, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 747475
- Aircraft time: 44,669 hours, 5,772 cycles
- Engine: Ge CF680C2*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: NHA65B0150211
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT BODY GEAR RETRACT ACTUATOR,, LOWER BEARING FAILED.FOUND SPHERICAL BEARING INNER RACE CRACKED THROUGH. LARGE PIECE OF INNER RACE BROKEN OUT.   ROLLERS CORRODED AND MISSING. WATER INGRESSION TO BEARING EVIDENT UPON DISASSEMBLY.  HIGH LEVEL OF CORROSION TO ROLLERS AND INNER RACE. RETAINING RING AND ATTACHING HARDWARE WORN THROUGH.  END ASSEMBLY REPLACED.END ASSEMBLY - 65B01531-4 P/N NHA 65B01502-11 S/N MHB950
